MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE FOR TI CANNULATED HUMERAL NAILS-EX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE FOR TI CANNULATED HUMERAL NAILS-EX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.010.054
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery occurred on (b)(6) 2022.The revision was of humeral ex nail as original surgery showed that proximal locking screw missed the nail.A proximal spiral blade was placed in to stabilize.No hardware was removed.The original implants were originally implanted approximately 6 months prior.Exact implant date is unknown.It is unknown if there was a surgical delay.Procedure and patient status is unknown.This is report 1 of 3 for (b)(4).This report is for a insertion handle.

Brand Name
INSERTION HANDLE FOR TI CANNULATED HUMERAL NAILS-EX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14341044
Report Number2939274-2022-01683
Device Sequence Number6256247
Product Code LXH
UDI-Device Identifier10886982067265
UDI-Public(01)10886982067265
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.054
Device Catalogue Number03.010.054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANN CONNECTING SCR F/ TI CANN HUM NL; SPIRAL BLD AIM ARM FOR TI CANN HUM NL
Patient Age80 YR
Patient SexMale